Vol. 30, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Singular integrals in several variables over a local field

Keith Lowell Phillips and Mitchell Herbert Taibleson

Vol. 30 (1969), No. 1, 209–231
Abstract

In this paper we construct singular integral transforms of the Calderón-Zygmund type for Kd where K is a nondiscrete zero dimensional locally compact field and d is a positive integer. The transforms have the form

Lf =  lim ψk ∗f,
k→ ∞

where the kernel ψk vanishes in a neighborhood of 0,

∫
|x|=1 ψk(x)dx = 0,

and ψk satisfies certain smoothness conditions.

Mathematical Subject Classification
Primary: 47.70
Secondary: 42.00
Milestones
Received: 10 April 1968
Published: 1 July 1969
Authors
Keith Lowell Phillips
Mitchell Herbert Taibleson